Panadol Period Pain Tablets - 14 Tablets are effective against headaches, backaches, toothaches, sore throats, aches, pains, and fevers as well as period pains.
These pain relief tablets also contain just a little caffeine to give you the boost you need to get back on track.
Please read the information on the inside and outside of the pack before using the product.
For oral use.
Adults and children aged 12 and over should swallow 2 tablets every 4 hours as needed. Doses should be taken at least 4 hours apart. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years old.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Ask your doctor before you take this medicine if you have kidney or liver disease, including alcoholic liver disease.
CONTAINS PARACETAMOL: Do not take any other products containing paracetamol while you are taking this medicine. In the event of an overdose, even if you feel well, you must seek immediate medical attention.
Do not exceed stated dose. If symptoms persist, consult your doctor.
|Date||Score||Customer Comment||Our Response|
||Excellent product and difficult to obtain. Allcures mages it easy.|
|Read more reviews on Feefo|
Regular Price: £4.39
Special Price £4.17